bootstrap templates

Soberfest '19 Agenda

2:00    Welcome & Opening Prayer

2:05    Agenda/Announcements / MC (Jay Harvey) 
2:15    CR Band
Cardboard Testimonies (during song)
5 min Testimony between songs

3:05    Vendor share
3:10    Raffle
3:20    Vendor share

3:25    Matt Cookman
5 min Testimony between songs

4:15    Vendor share
4:20    Silent Auction
4:25    Vendor share

4:30    Two/Eight
5 min Testimony between songs

5:25    Vendor share
5:30    50-50 Raffle
5:40    Vendor share

5:45    ASAP Preach